Journal of the Mathematical Society of Japan

Maximal surfaces with conelike singularities

Osamu KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 4 (1984), 609-617.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395782

Digital Object Identifier
doi:10.2969/jmsj/03640609

Mathematical Reviews number (MathSciNet)
MR0759417

Zentralblatt MATH identifier
0548.53006

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

KOBAYASHI, Osamu. Maximal surfaces with conelike singularities. J. Math. Soc. Japan 36 (1984), no. 4, 609--617. doi:10.2969/jmsj/03640609. https://projecteuclid.org/euclid.jmsj/1230395782


Export citation